Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 397265, 7 pages
http://dx.doi.org/10.1155/2014/397265
Research Article

States and Measures on Hyper BCK-Algebras

Department of Mathematics, Northwest University, Xi'an 710069, China

Received 20 November 2013; Accepted 1 February 2014; Published 13 March 2014

Academic Editor: Baolin Wang

Copyright © 2014 Xiao-Long Xin and Pu Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Marty, “Sur une generalization de la notion de groupe,” in Proceedings of the 8th International Congress on Industrial and Applied Mathematics, pp. 45–49, Scandinaves, Stockholm, Sweden, 1934.
  2. P. Corsini, Prolegomena of Hypergroup Theory, Aviani editore, 2nd edition, 1993.
  3. P. Corsini, “Feebly canonical and 1-hypergroups, Acta Universitatis Carolinae,” Mathematica et Physica, vol. 24, no. 2, pp. 49–56, 1983. View at Google Scholar
  4. M. Krasner, “A class of hyperrings and hyperfileds,” International Journal of Applied Mathematics, vol. 2, pp. 307–312, 1983. View at Google Scholar
  5. G. G. Massouros, “Hypercompositional structures from the computer theory,” Ratio Mathematica, vol. 13, pp. 37–42, 1999. View at Google Scholar
  6. Y. B. Jun, M. M. Zahedi, X. L. Xin, and R. A. Borzooei, “On hyper BCK-algebras,” Italian Journal of Pure and Applied Mathematics, vol. 8, pp. 127–136, 2000. View at Google Scholar
  7. G. R. Biyogmam, O. A. Heubo-Kwegna, and J. B. Nganou, “Super implicative hyper BCK-algebras,” International Journal of Pure and Applied Mathematics, vol. 76, no. 2, pp. 267–275, 2012. View at Google Scholar · View at Scopus
  8. X. L. Xin, “Hyper BCI-algebras,” Dscussiones Mathematicae General Algebra and Applications, vol. 26, pp. 5–19, 2006. View at Google Scholar
  9. J. Zhan, D. Xiang, and Z. Tan, “Fuzzy multiply positive implicative hyper BCK-ideals of hyper BCK-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 24, pp. 1239–1253, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. B. Jun and X. L. Xin, “Positive impliacative Hyper BCK-algebras,” Scientiae Mathematicae Japonicae, vol. 55, pp. 97–106, 2002. View at Google Scholar
  11. Y. B. Jun, M. S. Kang, and H. S. Kim, “Bipolar fuzzy hyper BCK-ideals in hyper BCK-algebras,” Iranian Journal of Fuzzy Systems, vol. 8, no. 2, pp. 105–120, 2011. View at Google Scholar · View at Scopus
  12. C. C. Chang, “Algebraic analysis of many valued logics,” Transactions of the American Mathematical Society, vol. 88, no. 2, pp. 467–490, 1958. View at Google Scholar
  13. D. Mundici, “Averaging the truth-value in Łukasiewicz logic,” Studia Logica, vol. 55, no. 1, pp. 113–127, 1995. View at Publisher · View at Google Scholar · View at Scopus
  14. L. C. Ciungu, A. Dvurečenskij, and M. Hyčko, “State BL-algebras,” Soft Computing, vol. 15, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. L. Z. Liu, “On the existence of states on MTL-algebras,” Information Sciences, vol. 220, pp. 559–567, 2013. View at Publisher · View at Google Scholar
  16. A. Dvurečenskij, “Measures and states on BCK-algebras,” Atti del Seminario Matematico e Fisico Dell'universitã di Modena, vol. 47, pp. 511–528, 1996. View at Google Scholar
  17. L. Corina Ciungu and A. Dvurečenskij, “Measures, states and de Finetti maps on pseudo-BCK algebras,” Fuzzy Sets and Systems, vol. 161, no. 22, pp. 2870–2876, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. A. Dvurečenskij and S. Pulmannová, New Trends in Quantum Structures, Kluwer Academic, Ister Science, Bratislava, Slovakia, 2000.
  19. R. A. Borzooei and H. Harizavi, “Regular congruence relations on hyper BCK-algebras,” Scientiae Mathematicae Japonicae, vol. 61, no. 1, pp. 83–98, 2005. View at Google Scholar
  20. D. Mundici, “MV-algebras are categorically equivalent to bounded commutative BCK-algebras,” Mathematica Japonica, vol. 31, no. 6, pp. 889–894, 1986. View at Google Scholar